HOME > Chowhound > Site Talk >

Discussion

Where to find anti nausia meds in Boston area

  • 9

This new format is giving me a migraine and making my stomach upset. No really. I can no longer post here with this new format. I'm not joking.

  1. Click to Upload a photo (10 MB limit)
Delete
  1. I think anti-nausea meds were just legalized in MA so you should be fine.

    1. I agree. Its giving me a headache looking at it too.

      1. Me three -- and I've never had that happen from a web site redesign before. I don't tend to have that problem, so I don't have any accessibility hacks (high contrast, etc) set up, because no where else gives me problems.

        1. I posted a similar thread and am having the exact same issue. I've never had this issue with any other site.

          It's almost like being on one of those old school CRT monitors where the refresh rate would be 60hz, similar sort of effect. My eyes are detecting a slight flicker which I imagine is some illusion from the color scheme or something.

          That said it doesn't seem quite as bad now as it did this morning, maybe they tweaked the colors or something. It's still bugging me though.

          1. Funny, because I have the same problem. I don't think of myself as overly sensitive to this sort of thing, but the new format is really causing some strain. All they need to do is make the font smaller with more topics per page (or give us the option to change the format). Definitely not an improvement.